# SDR CALA2017042401133

- Difficulty date: April 24, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N68807
- Make and model: Boeing 737924ER
- Aircraft serial: 42819
- Aircraft time: 11,731 hours, 4,123 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 30c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT SEAT 30C BROKEN. . REMOVED AND REPLACED ROW EXIT LIGHT AT SEAT 30C. OPS GOOD.
